BibTeX record journals/jpdc/DuhC94

download as .bib file

@article{DBLP:journals/jpdc/DuhC94,
  author       = {Dyi{-}Rong Duh and
                  Gen{-}Huey Chen},
  title        = {Topological Properties of WK-Recursive Networks},
  journal      = {J. Parallel Distributed Comput.},
  volume       = {23},
  number       = {3},
  pages        = {468--474},
  year         = {1994},
  url          = {https://doi.org/10.1006/jpdc.1994.1158},
  doi          = {10.1006/JPDC.1994.1158},
  timestamp    = {Sat, 22 Feb 2020 19:35:36 +0100},
  biburl       = {https://dblp.org/rec/journals/jpdc/DuhC94.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics